# SDR ASAA2021041834595

- Difficulty date: April 18, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 30,000 hours, 9,672 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE. GROUNDED - YES. MX MSG 22-31687 LOGGED ON FLT LEGS 10 AND 13 FOR ASM 1. ACCOMPLISHED B737-900 FIM 22-32 TASK 819 INITIAL EVALUATION. SERVO MOTOR TEST PASSES. TORQUE TEST PASSES REF B737-900 AMM 22-31-00-710-802.
